# SDR IPXA2022082985705

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 28,074 hours, 19,964 cycles
- Engine: Pwa PW2037M
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION** SIGNIFICANT THRUST LEVER SPLIT ON CLIMBOUT RT THRUST LEVER AT MECHANICAL STOP PASSING FL 320 LT THRUST LEVER 5-6 AFT OF RT LEVER RT ENGINE EPR REQUESTED 1.34 THRUST LEVER COULD ONLY GET TO 1.3R&R D RT ENG EEC REF MM 7321-04-401 OPS CHECK OK
